# SDR DALA2022011900358

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 74,188 hours, 9,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 EMERGENCY EXIT SIGNS ILLUMINATED IN FLIGHT. TURNED ON AT INITIAL DECSENT AT 3L ONLY. NO OTHER EMER EXIT SIGNS ACTIVATED. CORRECTIVE ACTION: PERFORMED CIDS BITE A330 AMM 23-73. NO FAULTS. (8478280)
